Thunderstorm Wind, Cass
- When
- June 6, 5:50 PM CST
- Where
- Cass County, Linden
- Measured
- 58 kt (67 mph) estimated gust
- Property damage
- $15,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.017, -94.333
Reports of several rural buildings with wind damage.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 6, 3:07 PM CST, 2 hours 43 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 407 PM CDT TUE JUN 6 2006 .DISCUSSION... SHOWERS AND THUNDERSTORMS CONTINUED TO DEVELOP OVER THE NORTHWEST SECTIONS ALONG OUTFLOW BOUNDARY AND AHEAD OF AN UPPER DISTURBANCE THAT WAS MOVING SOUTHEAST ACROSS E OK AND W AR. SHOWERS AND ISOLATED THUNDERSTORMS WERE ALSO MOVING INTO E SECTIONS OF THE FORECAST AREA FROM LAST NIGHTS ACTIVITY OVER OK AND AR. A WATCH HAS BEEN ISSUED FOR MUCH OF THE FORECAST AREA WHERE THE SECOND ROUND OF THUNDERSTORMS ARE EXPECTED TO AFFECT DURING THE REMAINDER OF THE AFTERNOON AND EVENING. THE SHOWERS AND THUNDERSTORMS WILL BE ENDING FROM NORTHWEST TO SOUTHEAST DURING THE NIGHT WITH MOST OF ACTIVITY BEING ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR BY EARLY WEDNESDAY MORNING...AND OUT OF THE AREA BY WEDNESDAY NIGHT. LOOKS AS IF THE RAIN CHANCES WILL BE OVER FOR THE REST OF THE WEEK AND INTO THE WEEKEND AS THE LARGE UPPER RIDGE OF HIGH PRESSURE OVER THE WEST EXPANDS EAST...WHICH WILL ALSO PROVIDE FOR WARMING TEMPERATURES. WILL HAVE TO WATCH FOR THE EARLY PART OF NEXT WEEK AS A WEAKNESS DEVELOPS OVER THE FOUR STATE REGION BETWEEN HIGH PRESSURE CENTERS ALOFT OVER THE SE STATES AND ANOTHER OVER THE SW AND INTO MEXICO. && .PRELIMINARY POINT TEMPS/POPS... SHV 69 93 70 93 / 50 20 0 0 MLU 67 91 68 91 / 50 20 0 0 DEQ 64 92 63 94 / 50 20 0 0 TXK 67 92 67 92 / 50 20 0 0 ELD 65 91 67 91 / 50 20 0 0 TYR 71 96 69 94 / 50 20 0 0 GGG 69 94 70 94 / 50 20 0 0 LFK 69 95 70 94 / 40 30 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06/22
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE JUN 6 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-071100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE JUN 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD SOUTHEAST ACROSS THE FOUR STATE REGION THIS AFTERNOON AND TONIGHT AHEAD OF AN UPPER DISTURBANCE MOVING TOWARD THE AREA. THUNDERSTORMS WILL BE ACCOMPANIED BY DANGEROUS CLOUD TO GROUND LIGHTNING...VERY BRIEF BUT HEAVY RAINFALL...AND GUSTY WINDS TO NEAR 30 MPH. ISOLATED OCCURRENCES OF HAIL WILL BE POSSIBLE BUT MAINLY BELOW THREE QUARTERS OF AN INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 06
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
512 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 2 E VALLIANT 34.00N 95.05W
06/06/2006 E0.75 INCH MCCURTAIN OK CO-OP OBSERVER
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
519 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL FOREMAN 33.72N 94.40W
06/06/2006 E0.75 INCH LITTLE RIVER AR PUBLIC
0515 PM HAIL FOREMAN 33.72N 94.40W
06/06/2006 E0.88 INCH LITTLE RIVER AR EMERGENCY MNGR
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
540 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL DE KALB 33.51N 94.62W
06/06/2006 E0.75 INCH BOWIE TX LAW ENFORCEMENT
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
543 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL HOOKS 33.47N 94.29W
06/06/2006 E1.00 INCH BOWIE TX PUBLIC
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
556 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 2 E HOOKS 33.47N 94.25W
06/06/2006 E60 MPH BOWIE TX TRAINED SPOTTER
TOWN OF RED LICK
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
627 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG HOOKS 33.47N 94.29W
06/06/2006 BOWIE TX LAW ENFORCEMENT
TREES DOWN
0540 PM TSTM WND DMG 2 NE CLARKSVILLE 33.63N 95.03W
06/06/2006 RED RIVER TX LAW ENFORCEMENT
SEVERAL TREES DOWN AND BARN DAMAGED NEAR INTERSECTION OF
HWY 1159 AND HWY 82.
&&
17The Shreveport radar (KSHV), 78 km away, was scanning. The volume nearest the first event began at 23:50 UTC.
1 thunderstorm wind. Local standard time, as filed.
Reports of several rural buildings with wind damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5510944.